# SDR CALA2009060100291

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 32,463 hours, 11,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A8540U7
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-3-0738, CORD BY L-2 DOOR HAS SURFACE CORROSION AT STA 947 .5 TO 986.5.  REMOVED AND REPLACED L2 CHORD PER SRM 51-40-02.
